# SDR AALA20040692

- Difficulty date: June 23, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER RIGHT WING SKIN INSIDE SLAT TRACK SEVEN TRACK WELL.  AREA OF CORROSION IS SEVEN INCHES BY FIVE INCHES AND LOCATED A STATION NUMBER 1260.  REPAIRED CORROSION PER ESO 30595 DATED JUNE 22, 2004.
